Q. My skin has got worse after stopping the usage of birth control pill. Kindly help.

Answered by
Dr. Shazli Naseer
and medically reviewed by Dr.Nithila A
This is a premium question & answer published on Aug 21, 2019

Hello doctor,

I am a 21-year-old female with a really bad skin condition. The acne outbreak happened about a year ago, a time when I stopped the birth control pill, Diane, which I was on it for over five years due to a negative side effect I had swollen legs. Then I was on Almina 28 for about three to four months, with no positive impact on the skin condition. Please help.

Dr. Shazli Naseer

Diabetology
#

Hello,

Welcome to icliniq.com.

I think your acne is due to hormonal imbalance, and there are other natural ways to treat this condition. You will need some more work up to find the leading cause. And some more detail in history to find a permanent solution. Lab test suggested are,

1. Complete metabolic profile, including liver enzyme levels.

2. Thyroid-stimulating hormone levels (TSH).

3. Total and free testosterone levels (this points towards if you have polycystic ovarian syndrome) and high testosterone levels can cause severe acne.

4. Check for A1C to rule out pre-diabetes.

5. Estrogen and progesterone levels.

6. Complete blood picture.

Until you get complete workup, I can suggest simple remedies. To get rid of acne, I recommend your system with natural remedies.

1. Use 1/2 teaspoon daily of Manuka honey or nay pure raw honey in 8 oz of warm water and with lemon, drink daily if possible.

2. For hormonal balance correction use fenugreek seeds (easily found in asian grocery stores also called methi seeds) remedy soak a teaspoon in warm water 8 oz, let it sit overnight and drink only that water early morning empty stomach, do this for at least four weeks, it will help balance your hormones. I need to know the detail of the menstrual cycle as well. I can provide detail consult if you send me a message.


Was this answer helpful?

 | 

 

This is a sponsored Ad. icliniq or icliniq doctors do not endorse the content in the Ad.

Ask a QueryAsk a Query Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


Had sex during my periods. Am I safe?

Query: Hi doctor, I had unprotected sex on the third day of my periods while I was still bleeding. Within an hour I took an emergency contraceptive pill as well. Is it safe or will I be a pregnant? Please explain me.  Read Full »

Acne vulgaris, a Social Problem.

Article Overview: This article discusses the social problems encountered by teens as well as adults due to acne. Read Article


Dr. Kakkar
Dermatologist

Acne is the most common skin problem encountered in the teenagers and also in adults. Acne is not a disease by itself, but being chronic in nature, it can have a significant impact in shaping the overall personality of a person. People with acne are often found to have low self-esteem which restrict...  Read Article

Have started my contraceptive pills on the third day. Would they be effective?

Query: Hi doctor, I have started taking Novelon birth control pills from the third day of my period. Will this contraception be enough? This is the first time I am using the pills. Please advise.  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask a Diabetologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.